On an Integer Program for a Delivery Problem
Michel Balinski and
R. E. Quandt
Additional contact information
R. E. Quandt: Princeton University, Princeton, New Jersey
Operations Research, 1964, vol. 12, issue 2, 300-304
Abstract:
An actual truck delivery problem of general applicability is stated as an integer program. The successful computational performance of Gomory's “cutting plane” algorithm for a set of nine particular problems is discussed. Finally, the structure of the general problem is shown to be a natural generalization of covering problems of graph theory.
Date: 1964
References: Add references at CitEc
Citations: View citations in EconPapers (29)
Downloads: (external link)
http://dx.doi.org/10.1287/opre.12.2.300 (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:inm:oropre:v:12:y:1964:i:2:p:300-304
Access Statistics for this article
More articles in Operations Research from INFORMS Contact information at EDIRC.
Bibliographic data for series maintained by Chris Asher ().